Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bender

doubt about medicine brand changed

I started my low dose accutane course around 8 months ago,and everything just fine.Today i went to the clinic bought accutane but the nurse told me the dermalogist changed the brand they used to sell before..i was taking Nimegen (10mg) before,now the nurse gave me the other brand name as ORATANE.Both also isotretinoin capsule in 10mg.Is it possible that the course i did before in vain if i continue my course with the other brand of accutane even both medicine also lable the same contained.Perhaps i'm over concern,but i still hesitate.. :eh:

Edited by bender

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×